For authors
Submission status

Archive (English)
      Volume 109
      Volume 108
      Volume 107
      Volume 106
      Volume 105
      Volume 104
      Volume 103
      Volume 102
      Volume 101
      Volume 100
      Volume 99
      Volume 98
      Volume 97
      Volume 96
      Volume 95
      Volume 94
      Volume 93
VOLUME 94 | ISSUE 12 | PAGE 921
Hamiltonian form and solitary waves of the spatial Dysthe equations
F. Fedele+, D. Dutykh*
+School of Civil and Environmental Engineering and School of Electrical and Computer Engineering, Georgia Institute of Technology, Ga 30332-0355 Atlanta, USA
*LAMA, UMR 5127 CNRS, Universitéde Savoie, Campus Scientifique, 73376 Le Bourget-du-Lac Cedex, France

The spatial Dysthe equations describe the envelope evolution of the free-surface and potential of gravity waves in deep waters. Their Hamiltonian structure and new invariants are unveiled by means of a gauge transformation to a new canonical form of the evolution equations. An accurate Fourier-type spectral scheme is used to solve for the wave dynamics and validate the new conservation laws, which are satisfied up to machine precision. Moreover, traveling waves are numerically constructed using the Petviashvili method. It is shown that their collision appears inelastic, suggesting the non-integrability of the Dysthe equations.

Download PS file (GZipped, 965.6K)  |  Download PDF file (577.3K)

Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.